# SDR 97FDEA00814

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821710
- Condition: Corroded
- Location: Bs 360-430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON STRINGER 2 LT, BS 360 TO 430 (AREA MARKED IN RED).  *S/D*  REPAIRED STR 2 LT, BS 360 TO 430 IAW FED-EX SRM 53-10-3.
